| Catalog Number |
5-16035 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "on (b)(6) 2025, the doctor found cuff leakage when using on patient.Change new tube, no harm to the patient.".
Event or Problem Description
It was reported that: "(b)(6) 2025, the doctor found cuff leakage when using on patient.Change new tube, no harm to the patient.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Part number reported is not being manufactured currently, however, another part number from the same family was used for the verification of failure mode reported in the current manufacturing process and was conducted as follows: 13 samples were taken from the current production; the samples were functionally inspected, and issue reported was not observed in the current manufacturing process.Dhr investigation did not show issues related to complaint.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.